# SDR SWAA2025020583332

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 40,621 hours, 19,284 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN 2024-779266<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 DWG 143A5400 SHEET 38. REV:- AND DWG 143A5400 SHEET 141. REV:- SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 LBL 14 WL 208.1 AT PASSENGER CABIN IAW B737-800 SRM 51-40-02 DWG 143A5400 SHEET 38. REV:- AND DWG 143A5400 SHEET 141. REV:- SEE INDIVIDUAL SIGN OFFS BELOW.
